# SDR R61A201308010686

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 15,155 hours, 12,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR GIRT BAR INDICATOR IS NOT SHOWING RED WHEN SLIDE IS ARMED.  ON CALL, MX FOUND THE GIRT BAR UNHOOKED FROM ITS CLIP.  MX REINSTALLED GIRT BAR IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
